zbMATH — the first resource for mathematics

A note on a result of Kendall. (English) Zbl 0429.60074
60J27 Continuous-time Markov processes on discrete state spaces
Full Text: EuDML
[1] Kendall D. G.: Integral representations for Markov transition probabilities. Bull. Amer. Math. Soc. 64, 358-362 (1958). · Zbl 0198.22801
[2] Kendall D. G.: Unitary dilations of one-parameter semi-groups of Markov transition operators, and the corresponding integral representations for Markov processes with a countable infinity of states. Proc. London Math. Soc, (3) P, 417-431 (1959). · Zbl 0117.35802
[3] Speakman J. M. O.: Two Markov chains with a common skeleton. Z. Wahrscheinlichkeitstheorie verw. Geb. 7, 224 (1967). · Zbl 0156.18504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.